# SDR SIMA20170120001

- Difficulty date: January 20, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 37,915 hours, 33,719 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU SHUT DOWN, FIRE WARNING AND BELL AND CLEAR.  APU FIRE BOTTLE WAS NOT DISCHARGED, PERFORMED ADJ/TEST OF FIRE DETECTION SYSTEM , SYS TEST OK IAW AMM 26-10-00
